REAL

Items where Author is "Elekes, Márton"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Balka, Richárd and Elekes, Márton and Máthé, A. (2015) Answer to a question of Kolmogorov. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 143 (5). pp. 2085-2089. ISSN 0002-9939

Elekes, Márton and Keleti, Tamás (2015) Decomposing the real line into Borel sets closed under addition. MATHEMATICAL LOGIC QUARTERLY, 61 (6). pp. 466-473. ISSN 0942-5616

Elekes, Márton and Vidnyánszky, Zoltán (2015) Haar null sets without G δ hulls. ISRAEL JOURNAL OF MATHEMATICS, 209 (1). pp. 199-214. ISSN 0021-2172

Balka, Richárd and Buczolich, Zoltán and Elekes, Márton (2015) A new fractal dimension: The topological Hausdorff dimension. ADVANCES IN MATHEMATICS, 274. pp. 881-927. ISSN 0001-8708

Elekes, Márton and Steprans, Juris (2014) Haar null sets and the consistent reflection of non-meagreness. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 66 (2). pp. 303-322. ISSN 0008-414X

Juhász, István and Elekes, Márton and Gerlits, János and Hajnal, András and Mátrai, Tamás and Nagy, Zsigmond and Soukup, Lajos and Szentmiklóssy, Zoltán (2011) Halmazelméleti topológia = Set-theoretic topology. Project Report. OTKA.

Laczkovich, Miklós and Császár, Ákos and Elekes, Márton and Keleti, Tamás and Máthé, András and Mátrai, Tamás (2010) Valós függvénytan és általános topológia = Theory of Real Functions and General Topology. Project Report. OTKA.

Keleti, Tamás and Csörnyei, Marianna and Elekes, Márton and Mátrai, Tamás (2008) Valós függvénytani kutatások = Topics in Real Analysis. Project Report. OTKA.

Juhász, István and Elekes, Márton and Gerlits, János and Nagy, Zsigmond and Soukup, Lajos and Szentmiklóssy, Zoltán (2007) Halmazelmélet és halmazelméleti topológia = Set-theory and set-theoretical topology. Project Report. OTKA.

This list was generated on Thu Jul 28 14:24:07 2016 CEST.